# SDR SWAA2021071530593

- Difficulty date: November 14, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE BELOW FWD SHIELD AT BS 767-787; RBL 24; WL 156; IS CORRODED / REMOVED CORROSION AT AFT CARGO ANGLE BELOW FWD SHIELD AT STA 767-787 RBL 24 IA-W SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSE ORIGINAL 0.050 REMOVED .015 REMAIN .035 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL #29271 25MAR21 DUE DATE I-A-W SRM 53-60-15-1A-1. REMOVED ANGLE I-A-W SRM 51-40-02-0G-0 DRILLED NEW ANGLE I-A-W SRM 51-40-05-0G-0 AND BOEING DWG 146A0081 REV: A INSTALLED NEW ANGLE I-A-W SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV: A P/N 146A8125-53
